Results 1 to 4 of 4

Thread: Stopped Birth Control mid-pack, strange symptoms, could I be pregnant...Please Help!

  1. #1
    R21 Guest

    Question Stopped Birth Control mid-pack, strange symptoms, could I be pregnant...Please Help!

    So Ill catch you up on my background.

    I was taking Loestrin for three and a half months, and although I did leave several hour gaps between dosages, I did somewhat take them regularly and did not skip pills. Although birth control has made me confused and paranoid off and on since the beginning, Im writing because on around January 13th, after a few weeks of continuously sleeping with my long distance boyfriend, I started having really dark bleeding accompanied with some cramping for about five or six days. I was still on the active pills and have never gotten mid-pack bleeding before. During those five or six days my boobs also became extremely sore, which Ive never had before. I also became extremely extremely fatigued and dizzy, and started to become very depressed, did not feel like myself, and had to cry endlessly for an hour or so just to try to let it out. Ive never ever felt like this on birth control before. I was sick during that week as well with a bad cold and cough, and I know my immune system was low, but what I went through that week was so horrible all I wanted to do was get off the pill ASAP.

    I waited until a full week passed since I last had sex, took a HPT, and when it came out negative, I immediately stopped the birth control pills. The bleeding stopped that day as well, and my boobs went back to normal after a few days. By the way, I havent had sex since Jan 10th.

    I thought I was good until about three days ago my boobs became sore again, im feeling fatigued, light headed and dizzy when standing up, Ive had off and on lower cramping or burning, as if Im going to get my period but I dont, an insane craving for chocolate and sweets to the point that I eat it every single day, and havent gained any weight due to this new intake of calories.
    However, I suppose this is probably normal because I stopped the pills mid-pack and because Im young and recently loss weight which increased my metabolism.

    I feel off, but I guess my main concern is why have my boobs become sore again even off the birth control, and why did I bleed during my active pills but not when I got off of them?


    Wondering if anyone can confirm my thoughts that this is just the birth control still messing with my body..

    Thanks in advance, I appreciate any advice and thoughts on the matter!
    Last edited by R21; 02-03-2013 at 04:12 PM. Reason: added additional sypmtoms

  2. #2
    Join Date
    Aug 2008
    Posts
    9,603
    Blog Entries
    1

    Default

    I was never able to stay on birth control more than three months either. I felt awful, bled on and off and still had horrible cramping each month. I tried many different types since this is always what a doctor would recommend for the awful cramping I would have (I'd miss work and take Vicodin it was so bad).

    So, this really could all be from the birth control pills and your could feel off for a few months as your body gets back to normal. That being said, if the last time you had sex was January 10th you can take a pregnancy test now and be confident in the result. A negative at this point should mean that you are not pregnant (as long as you take it first thing in the morning when your urine is the most concentrated).
    Jessica (32) and Ryan (32). Madelyn born August 5, 2009; Malachi born December 23, 2010 and Nathaniel born July 19, 2013. Lost a loved baby 02/29/12, 05/14/12 and 07/05/12 all due a serious allergic reaction to fabric softener.
    Check out our business, JRSolutions.

  3. #3
    R21 Guest

    Default

    Hi JJorn,

    Thanks for the reply! Yea I suppose considering the situation, its hard to tell what any of my symptoms really mean. I suppose I will take another test this week just to allow me to move on mentally from all the worry and curiosity.

    Thanks

  4. #4

    Default

    Bleeding is common if you miss too many pills, you essentially get your period and all the symptoms associated with it. Throw out the birth control pack and start another one...or if taking birth control pills is too hard, consider another birth control method that works for you to stick with. If you stake the depo provera, many women can stop their period altogether or bleed irregularly. It doesn't sound like you are pregnant.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •